# SDR VNAA2016071200014

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 29,991 hours, 30,048 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2485
- Condition: Warning Message
- Location: Flight Controls
- Part time: 29,312 hours, 29,356 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES ON APPROACH. THE CREW DECLARED AN EMERGENCY, CONTINUE TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACE THE LEFT HAND BRAKE AND POSITION SENSOR UNIT, AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
